MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Heart Block (4444); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 29mm navitor valve was chosen for implant using an abbott delivery system.The patient was noted to have a normal sinus rhythm prior to the procedure.A 12-lead ekg was performed pre-case to evaluate the patient¿s baseline conduction system.The valve was implanted at a depth of 5mm below the annulus on the non-coronary cusp side using a cusp overlap view.A similar depth of 5mm was achieved on the left coronary cusp in the left anterior oblique (lao) view, with parallax removed from the valve.The rationale for choosing a 5mm implant depth on both cusp sides was based on the physician¿s comfort with valve positioning in this patient, and it was noted that the valve would not sit well any higher on the annulus.No challenges or deviations were noted during valve positioning or deployment.Approximately four hours after the implant procedure a wide qrs complex was observed.No other conduction abnormalities were noted immediately post-implantation.Based on the timeline of ekg changes, the physician decided to implant a permanent pacemaker later that evening.The valve was reported to be functioning as intended post-implantation, with no paravalvular leak and good hemodynamics.No procedural complications or device-related concerns were noted during or after the procedure.The patient remained hemodynamically stable throughout the procedure, and no clinically significant delays were reported.
 
Additional Manufacturer Narrative
An event of heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the exact cause of the reported heart block could not be conclusively determined.The reported hospitalization and surgical intervention were results of case-specific circumstances as a permanent pacemaker was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: 4582;.
 
Event or Problem Description
It was reported that a 29mm navitor valve was chosen for implant using an abbott delivery system.The patient was noted to have a normal sinus rhythm prior to the procedure.A 12-lead ekg was performed pre-case to evaluate the patient¿s baseline conduction system.The valve was implanted at a depth of 5mm below the annulus on the non-coronary cusp side using a cusp overlap view.While in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of the aortic annulus, and the pigtail position was confirmed to be at the bottom of the non-coronary cusp (ncc).A similar depth of 5mm was achieved on the left coronary cusp in the left anterior oblique (lao) view, with parallax removed from the valve.The rationale for choosing a 5mm implant depth on both cusp sides was based on the physician¿s comfort with valve positioning in this patient, and it was noted that the valve would not sit well any higher on the annulus.No challenges or deviations were noted during valve positioning or deployment.Approximately four hours after the implant procedure a wide qrs complex was observed.The arrhythmia type associated with this finding was reported as heart block, which required a permanent pacemaker implant later that evening.No other conduction abnormalities were noted immediately post-implantation.Based on the timeline of ekg changes, the physician decided to implant a permanent pacemaker later that evening.The valve was reported to be functioning as intended post-implantation, with no paravalvular leak and good hemodynamics.No procedural complications or device-related concerns were noted during or after the procedure.The patient remained hemodynamically stable throughout the procedure, and no clinically significant delays were reported.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23518490
Report Number2135147-2025-06522
Device Sequence Number9769966
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260314
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number8974944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale